Inégalités de Sobolev et minorations du semi-groupe de la chaleur
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 2, pp. 23-66.
@article{AFST_1990_5_11_2_23_0,
     author = {Bakry, Dominique and Michel, Dominique},
     title = {In\'egalit\'es de Sobolev et minorations du semi-groupe de la chaleur},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {23--66},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 11},
     number = {2},
     year = {1990},
     zbl = {0731.46015},
     mrnumber = {1191710},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1990_5_11_2_23_0/}
}
Bakry, Dominique; Michel, Dominique. Inégalités de Sobolev et minorations du semi-groupe de la chaleur. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 2, pp. 23-66. http://www.numdam.org/item/AFST_1990_5_11_2_23_0/

[A] Aubin (T.) . - Non linear analysis on manifolds, Monge-Ampère equations, Springer, Berlin-Heidelberg, New-York (1982) | Zbl 0512.53044

[CS] Carlen (E.) and Stroock (D.W.) .- Hypercontractivity, ultracontractivity, Sobolev inequalities and all that, Preprint (1984)

[CKS] Carlen (E.), Kusuoka (S.) and Stroock (D.W.) .- Upperbounds for symmetric Markov transition functions, Ann. Inst. H. Poincaré 23 (1987) pp. 245-287 | Numdam | MR 898496 | Zbl 0634.60066

[D] Davies (E.B.) .- Heat kernels and spectral theory, Cambridge Univ. Press. Berlin-Heidelberg, New-York (1989) | MR 990239 | Zbl 0699.35006

[DS] Davies (E.B.) and Simon (B.) .- Ultracontractivity and the heat kernel for Schrödinger operators and Dirichlet laplacians, J. Funct. Anal. 59 (1984) pp. 335-395 | MR 766493 | Zbl 0568.47034

[DSt] Deuschel (J.D.) and Strook (D.W.) .- Large deviations, Ac. Press 137 (1989) | MR 997938 | Zbl 0705.60029

[G] Gross (L.) .- Logarithmic Sobolev inequalities, Amer. J. Math. 97 (1976) pp. 1061-1083 | MR 420249 | Zbl 0318.46049

[V] Varopoulos (N.) .- Hardy-Littlewood theory for semigroups, J. Funct. Anal. 63 (1985) pp. 240-260 | MR 803094 | Zbl 0608.47047